# SDR ASAA2022050738223

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 229 hours, 65 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Processor
- Part number: 8223150101
- Part serial: 78YHT
- Condition: Faulty
- Location: E/E Bay
- Part time: 221 hours, 59 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX FAIL DISPLAYED ON ND, NO RADAR DATA, RADAR TEST FAIL. GROUNDED - YES. FAULT CODE 343 307 32 WXR FAIL PROCESSOR 1 INTERNAL FAULT. REPLACED #1 WX PROCESSOR REF B737-9 AMM 34-41-42-400-801. OPS TEST NORMAL REF AMM 34-41-00-710-801.
